Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 37253, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/37253

Approximation of bounded variation functions by a Bézier variant of the Bleimann, Butzer, and Hahn operators

1School of Applied Sciences, Netaji Subhas Institute of Technology, Sector-3, Dwarka, New Delhi 110045, India
2Department of Mathematics, Faculty of Science, Ankara University, Tandogan, Ankara 06100, Turkey

Received 21 March 2005; Revised 13 May 2006; Accepted 28 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Ulrich Abel, and Mircea Ivan, “The bleimann-butzer-hahn operators: Old and new resultsy,” Applicable Analysis, vol. 90, no. 3-4, pp. 483–491, 2011. View at Publisher · View at Google Scholar
  • Mehmet Ali Özarslan, and Hüseyin Aktuʇlu, “Korovkin type theorem for non-tensor Balázs type Bleimann, Butzer and Hahn operators,” Mathematical Methods in the Applied Sciences, vol. 38, no. 9, pp. 1937–1944, 2013. View at Publisher · View at Google Scholar